Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the boundary of reduced Teichmüller space

Author: Judith C. Wason
Journal: Proc. Amer. Math. Soc. 79 (1980), 577-580
MSC: Primary 32G15; Secondary 30F35
MathSciNet review: 572305
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Quasifuchsian groups used in the description of the boundary of Teichmüller space do not have analogs for reduced Teichmüller space.

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, On boundaries of Teichmüller spaces and on Kleinian groups. I, Ann. of Math. (2) 91 (1970), 570-600. MR 0297992 (45:7044)
  • [2] C. J. Earle, Teichmüller spaces of groups of the second kind, Acta Math. 112 (1964), 91-97. MR 0165096 (29:2385)
  • [3] -, Reduced Teichmüller space, Trans. Amer. Math. Soc. 126 (1967), 54-63. MR 0204642 (34:4481)
  • [4] I. Kra and B. Maskit, Involutions on Kleinian groups, Bull. Amer. Math. Soc. 78 (1972), 801-805. MR 0301190 (46:348)
  • [5] J. C. Wason, On the straightness of reduced Teichmüller space, Proc. Amer. Math. Soc. 56 (1976), 193-198. MR 0417457 (54:5507)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G15, 30F35

Retrieve articles in all journals with MSC: 32G15, 30F35

Additional Information

Keywords: Teichmüller space, reduced Teichmüller space, Beltrami differential, quadratic differential, quasifuchsian group, Schwarzian
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society